MathSciNet Relay Station
MathSciNet bibliographic data
MR785475 90A14
Cox, John C.; Ingersoll, Jonathan E., Jr.; Ross, Stephen A. A theory of the term structure of interest rates. Econometrica 53 (1985), no. 2, 385–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement